Alert archive / South Dakota / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 144, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 13, 2012, 9:27 PM CDT for Charles Mix County, Douglas County, South Dakota. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2012, 9:27 PM CDT (02:27 UTC)
- Expired
- Jun 13, 2012, 10:15 PM CDT
- In force
- 48 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 58.0 mph
Counties Charles Mix County, SD, Douglas County, SD
The radar
The Sioux Falls radar (KFSD), 143 km from the middle of the area, began a volume at 02:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 9:30 PM CDT | HAIL 1.5 | 6 Ssw Harrison, SD | HAIL LASTED UNTIL ABOUT 950 PM. ONLY 0.17 INCH RAINFALL. |
| Jun 13, 9:35 PM CDT | HAIL 1.75 | 4 W Harrison, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 2.5 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1191 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1769 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
892 WUUS53 KFSD 140227 SVRFSD SDC023-043-140315- /O.NEW.KFSD.SV.W.0144.120614T0227Z-120614T0315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SIOUX FALLS SD 927 PM CDT WED JUN 13 2012 THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL CHARLES MIX COUNTY IN SOUTH CENTRAL SOUTH DAKOTA... SOUTHWESTERN DOUGLAS COUNTY IN SOUTH CENTRAL SOUTH DAKOTA... * UNTIL 1015 PM CDT * AT 927 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL. THIS STORM WAS LOCATED 6 MILES SOUTH OF HARRISON...OR 14 MILES NORTH OF LAKE ANDES...AND MOVING SOUTHEAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL AREAS SOUTHWEST OF ARMOUR AROUND 955 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! && LAT...LON 4326 9822 4313 9848 4335 9873 4345 9860 TIME...MOT...LOC 0227Z 313DEG 16KT 4334 9855 WIND...HAIL <58MPH 1.50IN $$ CHAPMAN
3 follow-up statements
474 WWUS53 KFSD 140252 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 952 PM CDT WED JUN 13 2012 SDC023-043-140315- /O.CON.KFSD.SV.W.0144.000000T0000Z-120614T0315Z/ DOUGLAS SD-CHARLES MIX SD- 952 PM CDT WED JUN 13 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL CHARLES MIX AND CENTRAL DOUGLAS COUNTIES UNTIL 1015 PM CDT... AT 951 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF ARMOUR...OR 9 MILES NORTHEAST OF LAKE ANDES...MOVING SOUTHEAST AT 20 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL CHARLES MIX AND CENTRAL DOUGLAS COUNTIES...BETWEEN ARMOUR AND RAVINIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! && LAT...LON 4333 9864 4340 9850 4326 9822 4315 9845 TIME...MOT...LOC 0251Z 313DEG 16KT 4327 9844 WIND...HAIL <58MPH 1.25IN $$ CHAPMAN
110 WWUS53 KFSD 140306 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 1006 PM CDT WED JUN 13 2012 SDC023-043-140315- /O.CON.KFSD.SV.W.0144.000000T0000Z-120614T0315Z/ DOUGLAS SD-CHARLES MIX SD- 1006 PM CDT WED JUN 13 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL CHARLES MIX AND SOUTH CENTRAL DOUGLAS COUNTIES UNTIL 1015 PM CDT... AT 1005 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ARMOUR...OR 12 MILES NORTHEAST OF LAKE ANDES...MOVING SOUTHEAST AT 20 MPH. THE STORM APPEARS TO HAVE WEAKENED FROM A HAIL PERSPECTIVE...BUT HAS TRANSITIONED TO A WIND SIGNATURE NEAR THE CHARLES MIX AND DOUGLAS COUNTY BORDER SOUTHEAST OF ARMOUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4333 9851 4333 9843 4326 9822 4318 9840 TIME...MOT...LOC 0304Z 301DEG 19KT 4324 9830 WIND...HAIL 60MPH <1.00IN $$ CHAPMAN
841 WWUS53 KFSD 140311 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 1011 PM CDT WED JUN 13 2012 SDC023-043-140321- /O.EXP.KFSD.SV.W.0144.000000T0000Z-120614T0315Z/ DOUGLAS SD-CHARLES MIX SD- 1011 PM CDT WED JUN 13 2012 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHARLES MIX AND SOUTH CENTRAL DOUGLAS COUNTIES WILL EXPIRE AT 1015 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4333 9851 4333 9843 4326 9822 4318 9840 TIME...MOT...LOC 0311Z 301DEG 19KT 4322 9826 $$ CHAPMAN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:00 PM CDT, 6 hours 27 minutes earlier.
Area forecast discussion, Jun 13, 3:00 PM CDT, 6 hours 27 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 300 PM CDT WED JUN 13 2012 .DISCUSSION.../ISSUED AT 300 PM CDT/ A WARM AND BREEZY EVENING AHEAD WITHOUT MUCH OF A THREAT FOR THUNDERSTORMS. INCREASING INSTABILITY IN THE LOW TO MID LEVELS MAY SPARK AN ISOLATED THUNDERSTORM IN SOUTH CENTRAL SOUTH DAKOTA EARLY THIS EVENING...BUT UPPER LEVEL SUPPORT IS IN QUESTION. IF SOMETHING COULD DEVELOP IT WOULD LIKELY BECOME SEVERE WITH GOOD 0 TO 3KM...30 KNOTS...AND 0 TO 6KM SHEAR...45 KNOTS...AS WELL AS CAPE VALUES OF 1500 TO 2000 J/KG. THE MAIN THREATS WOULD BE GOLF BALL SIZED HAIL AS WELL AS WIND GUSTS TO 70 MPH. BEYOND THIS ISOLATED THREAT THUNDERSTORMS WILL LIKELY DEVELOP OVER NORTHWEST/NORTH CENTRAL SOUTH DAKOTA AND MOVE EAST SOUTHEAST THROUGH THE NIGHT. BY ABOUT 9Z MID LEVEL WINDS MAY INCREASE ENOUGH THAT STORM MOTION WOULD BE IN A MORE EAST OR EAST NORTHEAST DIRECTION. THIS SHOULD KEEP ANY THREAT FOR THUNDERSTORMS TONIGHT TO MAINLY HIGHWAY 14 AND NORTH. IF LOW LEVEL MOISTURE WERE A LITTLE DEEPER THERE WOULD BE A BETTER CHANCE FOR THE MCS TO BUILD SOUTHEAST...BUT WIT UPSTREAM DEW POINTS IN THE MID 50S ALL THE WAY TO NORTHERN TEXAS IT SEEMS LIKE THE MID LEVEL COMPONENT WILL HAVE MORE EFFECT. LOWS TONIGHT WILL BE MILD AND IN THE MID TO UPPER 60S. THURSDAY A TOUGH CALL AS MOISTURE IN THE LOW TO MID LEVELS INCREASES AND THE FRONT APPROACHES FROM THE EAST. SIMILAR TO THIS MORNING...ONLY STRONGER...THE 800 TO 700MB MOISTURE TRANSPORT SETS UP OVER WESTERN AND CENTRAL PARTS OF THE CWA IN THE MORNING THEN TRANSITIONS EAST THROUGH THE DAY. BULK SHEAR VALUES IN THE 0 TO 1KM AND 0 TO 6KM LAYERS REMAINING INTERESTING ENOUGH THAT SOME ORGANIZED SEVERE WEATHER MAY BE A THREAT...ESPECIALLY WHEN COUPLED WITH CAPE VALUES AROUND 2000 J/KG. THE MOST DIFFICULT PART ABOUT TOMORROW WILL BE TIMING AND A GENERAL LACK OF CONVERGENCE. HIGHS THURSDAY WILL BE DEPENDENT UPON CLOUDS/PRECIPITATION TIMING BUT LOOKING AT MAINLY LOW TO MID 80S. /08 THE FRONTAL BOUNDARY CONTINUES TO PUSH TO THE EAST ON THURSDAY NIGHT...SETTLING SOMEWHERE IN OUR FAR SOUTHEAST LATER AT NIGHT...THOUGH MODELS AGAIN ON SOME DISAGREEMENT ON HOW FAR EAST THE FRONT ACTUALLY MAKES IT. NEVERTHELESS...BETTER CHANCE OF CONTINUING CONVECTION WILL RESIDE OVER THIS AREA WHERE BEST MOISTURE TRANSPORT WILL REMAIN...THOUGH CONVECTION SHOULD BECOME LESS LATER AT NIGHT AS UPPER LEVEL SUPPORT PULLS AWAY FROM THE AREA. BEHIND THE FRONT IT WILL BE A LITTLE COOLER IN OUR NORTHWEST WITH LOWS DROPPING TO AROUND 60...WHILE FARTHER TO THE SOUTHEAST LOWS WILL BE IN THE UPPER 60S. MAY SEE A BREAK IN CONVECTION ON FRIDAY MORNING...WITH POSSIBLE REGENERATION IN OUR SOUTHEAST IN THE AFTERNOON IN THE VICINITY OF THE DYING FRONT AS ANOTHER SHORTWAVE PUSHES OUT OF EASTERN NEBRASKA AND INTO IOWA DURING THE DAY. COULD SEE A COUPLE OF SEVERE STORMS IN OUR SOUTH LATER IN THE AFTERNOON/EVENING ON FRIDAY WITH CAPE VALUES UP AROUND 1200 J/KG...THOUGH EFFECTIVE SHEAR LOOKS TO BE FAIRLY WEAK AT LESS THAN 20 KTS. THERMAL PROFILES WILL BE A LITTLE WARMER ON FRIDAY...AND HIGHS WILL REACH INTO THE MID TO UPPER 80S...DEPENDENT ON WHERE/WHEN CONVECTION DEVELOPS. ANOTHER FRONTAL BOUNDARY CROSSES THE AREA ON SATURDAY...BRINGING ADDITIONAL CONVECTION TO THE AREA WITH YET ANOTHER SHORTWAVE TRACKING OVERHEAD...THOUGH AGAIN THERE ARE MODEL DIFFERENCES ON TIMING OF THE FRONT. THERMAL PROFILES BEGIN TO COOL A BIT ON SATURDAY WITH HIGHS LOWER TO MID 80S. IN THE EXTENDED A NEARLY ZONAL UPPER LEVEL PATTERN SETS UP EARLY IN THE PERIOD...THEN TRANSITIONING TO A SOUTHWESTERLY UPPER FLOW TOWARD THE MIDDLE OF NEXT WEEK AS A TROUGH MOVES OUT OF THE WESTERN U.S. AT THAT TIME. THE UNSETTLED PATTERN WILL PERSIST WITH PERIODIC CONVECTION CHANCES THROUGH THE PERIOD. OBVIOUSLY HARD TO PIN DOWN TIMING...BUT THE DRIER DAYS MAY BE SUNDAY AND TUESDAY...WITH BETTER CONVECTION CHANCES MONDAY AND WEDNESDAY. TEMPERATURES WILL REMAIN ABOVE NORMAL THROUGH THE EXTENDED. && .AVIATION.../FOR THE 18Z TAF ISSUANCE/ EXPECTING VFR CONDITIONS THROUGH MOST OF THE NIGHT. ISOLATED THUNDERSTORMS WILL BE POSSIBLE IN SOUTH CENTRAL SOUTH DAKOTA EARLY THIS EVENING BUT ANY ORGANIZED THUNDERSTORM ACTIVITY IS EXPECTED TO REMAIN NORTHWEST OF THE AREA THROUGH ABOUT 9Z. FROM 9Z THROUGH 18Z THURSDAY THE CHANCES FOR THUNDERSTORMS WILL INCREASE FROM NORTHWEST TO SOUTHEAST ACROSS THE AREA...BUT THE BETTER CHANCES WILL BE AFTER 18Z THURSDAY. SOME MVFR CEILINGS WILL BE POSSIBLE WITHIN AND NEAR THE THUNDERSTORMS BUT CEILINGS SHOULD GENERALLY BE IN THE 4-8KFT LAYER. /08 && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. &&
Hazardous weather outlook, Jun 13, 2:42 PM CDT, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 242 PM CDT WED JUN 13 2012 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-141200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 242 PM CDT WED JUN 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND EARLY THIS EVENING NEAR THE MISSOURI RIVER FROM AROUND CHAMBERLAIN TO YANKTON. IF STORMS CAN DEVELOP HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 70 MPH WILL BE POSSIBLE. LATER TONIGHT...THUNDERSTORMS THAT DEVELOP OVER NORTHWEST SOUTH DAKOTA LATE THIS AFTERNOON WILL MOVE EASTWARD. A FEW OF THE THUNDERSTORMS COULD DEVELOP SOUTHWARD INTO THE HIGHWAY 14 CORRIDOR LATE TONIGHT THEN A LITTLE FARTHER SOUTH AROUND SUNRISE. THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE. WIND... FREQUENT SOUTHERLY WIND GUSTS OF 30 TO 35 MPH CAN BE EXPECTED THROUGH SUNSET EAST OF THE JAMES RIVER VALLEY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A RISK OF SEVERE THUNDERSTORMS LATE THURSDAY MORNING THROUGH THURSDAY EVENING...MAINLY ALONG AND EAST OF A TYNDALL SOUTH DAKOTA TO BROOKINGS SOUTH DAKOTA LINE. THE PRIMARY THREAT WOULD BE HAIL UP TO THE SIZE OF WALNUTS AND WIND GUSTS AROUND 65 MPH. AN ACTIVE PATTERN COULD BRING THUNDERSTORMS TO THE AREA MAINLY FRIDAY NIGHT AND AGAIN LATE SATURDAY AND SATURDAY NIGHT. THERE IS ENOUGH INSTABILITY THAT A FEW OF THESE STORMS COULD BECOME SEVERE...BUT SPECIFIC TIMING AND LOCATION ARE DIFFICULT TO ASCERTAIN AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 500 PM CDT OVER MAINLY SOUTH CENTRAL SOUTH DAKOTA. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Jun 13, 8:22 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
822 PM CDT WED JUN 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL E WOLSEY 44.41N 98.47W
06/13/2012 M2.50 INCH BEADLE SD TRAINED SPOTTER
MEASURED STONES AT 2.5 INCHES AN HOUR AFTER THEY FELL.
&&
JHLocal storm report, Jun 13, 8:27 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
827 PM CDT WED JUN 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 10 S KIMBALL 43.61N 98.95W
06/13/2012 E3.00 INCH BRULE SD PUBLIC
&&
MDBLocal storm report, Jun 13, 8:36 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
836 PM CDT WED JUN 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM HAIL 7 N PLATTE 43.49N 98.84W
06/13/2012 M1.75 INCH CHARLES MIX SD PUBLIC
&&
MDBLocal storm report, Jun 13, 9:06 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
906 PM CDT WED JUN 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM HAIL 7 NNE PLATTE 43.48N 98.79W
06/13/2012 E1.00 INCH CHARLES MIX SD TRAINED SPOTTER
&&
MDBLocal storm report, Jun 13, 9:07 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SIOUX FALLS SD
907 PM CDT WED JUN 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM HAIL 7 ENE PLATTE 43.43N 98.71W
06/13/2012 E1.00 INCH CHARLES MIX SD TRAINED SPOTTER
&&
MDBLocal storm report, Jun 13, 9:08 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SIOUX FALLS SD
908 PM CDT WED JUN 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM HAIL 7 N PLATTE 43.49N 98.84W
06/13/2012 M1.75 INCH CHARLES MIX SD PUBLIC
&&
MDBThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:13 PM CDT | Severe Thunderstorm Warning | FSD | Brule | 47 min |
| Jun 13, 7:23 PM CDT | Severe Thunderstorm Warning | FSD | Beadle | 37 min |
| Jun 13, 7:35 PM CDT | Tornado Warning | FSD | Brule, Charles Mix | 40 min |
| Jun 13, 8:10 PM CDT | Tornado Warning | FSD | Brule, Charles Mix | 35 min |
| Jun 13, 8:16 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Brule, Charles Mix | 29 min |
| Jun 13, 8:45 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Brule, Charles Mix, Douglas | 45 min |
| Jun 13, 9:38 PM CDT | Severe Thunderstorm Warning | FSD | Sanborn | 22 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.